# SDR IPXA2023120502061

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 91,551 hours, 18,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR INOP FOUND COURIER SEAT NOT PROPERLY STOWED PAST GREEN STOW LINE MARKED ON FLOOR PER INSTRUCTIONS POSTED ABOVE L1 DOOR SWITCH. STOWED COURIER SEAT AND OPERATED L1 DOOR REF. AMM 52-11-02 OPS CHECK IS GOOD AT THIS TIME. THIS CLEARS DEFERRAL, PLACARD REMOVED.
